User: Guest  Login

There is a newer version of the object available.

Document type:
Zeitschriftenaufsatz
Author(s):
Escobar, M.; Götz, B.; Zagst, R.
Non-TUM Co-author(s):
ja
Cooperation:
international
Title:
Two Asset-Barrier Option under Stochastic Volatility
Abstract:
Financial products which depend on hitting times for two underlying assets have become very popular in the last decade. Three common examples are: double-digital barrier options, two-asset barrier spread options and double lookback options. Analytical expressions for the joint density/distribution of the endpoints and maximum and/or minimum values of two assets are essential in order to obtain closed-form solutions for the price of these derivatives. He et al. (1998) [17] and Zhou (1997, 2001) [...     »
Keywords:
stochastic volatility, two-asset barrier options
Intellectual Contribution:
Discipline-based Research
Journal title:
Applied Mathematical Finance
Year:
2017
Journal volume:
24
Journal issue:
6
Pages contribution:
520–546
Reviewed:
nein
Language:
en
Fulltext / DOI:
doi:10.1080/1350486X.2017.1419910
Status:
Postprint / reviewed
Format:
Text
Key publication:
Nein
Peer reviewed:
Nein
International:
Ja
Book review:
Nein
Commissioned:
not commissioned
Professional Journal:
Nein
 BibTeX
versions